# SDR 0400936642

- Difficulty date: June 6, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- Aircraft time: 81,818 hours, 17,897 cycles
- Engine: Pwa JT9D7Q
- Engine time: 73,808 hours, 15,726 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE, THE NR 1 ENGINE FLAMED OUT WITH OIL PRESSURE DROPPING TO ZERO.  NO RESTART WAS ATTEMPTED.  THE FLIGHT RETURNED TO NRT LANDING WITHOUT INCIDENT.  MAINTENANCE FOUND METAL ON THE CHIP DETECTORS AND THE ENGINE WAS REPLACED.
